# SDR ASAA2019100293874

- Difficulty date: September 28, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 40,447 hours, 12,063 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Shutoff Valve
- Part number: 2688072
- Condition: Out Of Limits
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER SHUTDOWN ENG 2 NORMALLY, ENG VALVE CLOSED ANNUNCIATOR REMAINED BRIGHT. ACFT GROUNDED.    REPLACED NR 2 HMU HPSOV SWITCH REF B737-800 AMM 73-21-09-000-801-F00 & 73-21-09-400-801-F00. OP'S CHECK GOOD REF PP TEST #12 & #13 REF AMM 71-00-00-800-811-F00.
